# SDR SWAA2019092337112

- Difficulty date: September 21, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 53,276 hours, 31,658 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT LIGHTS INOP AT BULLNOSE 9 AND 11.  R&R BATTERY PACK PER AMM.
